# SDR Q2SA746009

- Difficulty date: January 15, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N746SA
- Make and model: Boeing 747206B
- Aircraft serial: 21111
- Aircraft time: 133,394 hours, 23,560 cycles
- Engine: Ge CF650E2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Detached
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: J, A

## Discrepancy

ON TOP OF CLIMB-OUT, CREW EXPERIENCED AIRFRAME VIBRATION, SUBSEQUENTLY PERFORMING FUEL DUMP (30,000 LBS) AND AIR TURN BACK TO KMIA.  ON INSPECTION AFTER LANDING, FORE AND MID-FLAP DAMAGE WAS FOUND ON RIGHT WING, RESULTING FROM RIGHT WING FLIGHT PANEL HAVING DEPARTED THE AIRCRAFT IN FLIGHT.  RT INBOARD FORE AND MID-FLAPS, AND FLYING PANEL, TO BE REMOVED AND REPLACED.
